| Model Number |
500001004500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator the refrigerator had failed.Storage recovery was completed, and the refrigerator was rebooted; however, the issue persisted.The customer stated that this malfunction occurred while dispensing the medication and they had to access the medications from another station/pharmacy that caused a delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 22-feb-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator was not detected on the bus.The field service engineer (fse) replaced the faulty data cables and tested the refrigerator using the hardware testing application.The refrigerator functioned as expected during testing, and storage pockets were recovered.The customer also verified proper refrigerator functionality following the repair.The system functioned as intended after field service engineer repaired the device.